# SDR AALA951595

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629AA
- Make and model: Boeing 757223
- Aircraft serial: 24587
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 43467410332205
- Condition: Defective
- Location: Nlg
- Component: Korry
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

LAX - FLT NR 201 - DURING APPROACH TO SNA WIHT LANDING GEAR HANDLE IN DOWN POSITION, NOSE LANDING GEAR GREEN LIGHT DID NOT ILLUMINATE.  GEAR DOORS AND GEAR AMBER LIGHTS REMAINED OUT.  AIRCRAFT DIVERTED TO LAX AND LANDED WITHOUT INCIDENT. REPLACED NOSE LANDING GEAR GREEN LIGHT ASSEMBLY.  ACCOMPLISHED BITE CHECK AT GROUND PROXIMITY UNIT WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
